Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie

IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

See all formats and pricing
More options …
Volume 1941, Issue 183


Zur Theorie der Abelschen Funktionen und Integrale.

Theodor Schneider
Published Online: 2009-12-09 | DOI: https://doi.org/10.1515/crll.1941.183.110

About the article

Published Online: 2009-12-09

Published in Print: 1941-01-01

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1941, Issue 183, Pages 110–128, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1941.183.110.

Export Citation

Walter de Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Kyushu Journal of Mathematics, 2003, Volume 57, Number 1, Page 129
P. Robba
Inventiones Mathematicae, 1978, Volume 48, Number 3, Page 245
Daniel Bertrand and David Masser
Inventiones Mathematicae, 1980, Volume 58, Number 3, Page 283
Michel Waldschmidt
The Ramanujan Journal, 2009, Volume 20, Number 3, Page 341

Comments (0)

Please log in or register to comment.
Log in